# SDR MASA2012022534484

- Difficulty date: February 25, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 17,717 hours, 14,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT LATCH.  MX IS TROUBLESHOOTING.  LUBED DOOR LOCK RODS AND HANDLE.
